The Inhomogeneous minimum of binary quadratic forms

Daniel Berend, William Moran

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

An indefinite binary quadratic form/gives rise to a certain function M on the torus. The properties of M, especially those related to its maximum - the so-called inhomogeneous minimum of f-are the subject of numerous papers. Here we continue this study, putting more emphasis on the general behaviour of M.

Original languageEnglish
Pages (from-to)7-19
Number of pages13
JournalMathematical Proceedings of the Cambridge Philosophical Society
Volume112
Issue number1
DOIs
StatePublished - 1 Jan 1992
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'The Inhomogeneous minimum of binary quadratic forms'. Together they form a unique fingerprint.

Cite this